Florian Pfender
Florian Pfender
Professor for Mathematics, University of Colorado Denver
Verified email at ucdenver.edu - Homepage
Title
Cited by
Cited by
Year
Vertex-coloring edge-weightings: towards the 1-2-3-conjecture
M Kalkowski, M Karoński, F Pfender
Journal of Combinatorial Theory, Series B 100 (3), 347-349, 2010
2072010
On graph irregularity strength
A Frieze, RJ Gould, M Karoński, F Pfender
Journal of Graph Theory 41 (2), 120-137, 2002
1452002
Kissing numbers, sphere packings, and some unexpected proofs
F Pfender, GM Ziegler
1412004
A new upper bound for the irregularity strength of graphs
M Kalkowski, M Karoński, F Pfender
SIAM Journal on Discrete Mathematics 25 (3), 1319-1321, 2011
852011
Maximum density of induced 5-cycle is achieved by an iterated blow-up of 5-cycle
J Balogh, P Hu, B Lidickż, F Pfender
European Journal of Combinatorics 52, 47-58, 2016
402016
Monochromatic triangles in three-coloured graphs
J Cummings, D KrŠlʼ, F Pfender, K Sperfeld, A Treglown, M Young
Journal of Combinatorial Theory, Series B 103 (4), 489-503, 2013
292013
Pancyclicity of 3‐connected graphs: Pairs of forbidden subgraphs
RJ Gould, T Łuczak, F Pfender
Journal of Graph Theory 47 (3), 183-202, 2004
272004
Claw‐free 3‐connected P11‐free graphs are hamiltonian
T Łuczak, F Pfender
Journal of Graph Theory 47 (2), 111-121, 2004
272004
Extremal graphs for intersecting cliques
G Chen, RJ Gould, F Pfender, B Wei
Journal of Combinatorial Theory, Series B 89 (2), 159-171, 2003
242003
Rainbow Matchings of size\delta (G) in Properly Edge-colored Graphs
J Diemunsch, M Ferrara, C Moffatt, F Pfender, PS Wenger
arXiv preprint arXiv:1108.2521, 2011
232011
New conditions for k-ordered Hamiltonian graphs
G Chen, RJ Gould, F Pfender
Ars Combinatoria 70, 245-256, 2004
202004
Rainbow triangles in three-colored graphs
J Balogh, P Hu, B Lidickż, F Pfender, J Volec, M Young
Journal of Combinatorial Theory, Series B 126, 83-113, 2017
172017
Complexity results for rainbow matchings
F Pfender
Theoretical Computer Science 524, 27-33, 2014
172014
Visibility graphs of point sets in the plane
F Pfender
Twentieth Anniversary Volume:, 1-5, 2009
172009
Improved Delsarte bounds for spherical codes in small dimensions
F Pfender
Journal of Combinatorial Theory, Series A 114 (6), 1133-1147, 2007
17*2007
Hamiltonicity and forbidden subgraphs in 4‐connected graphs
F Pfender
Journal of Graph Theory 49 (4), 262-272, 2005
172005
On crossing numbers of complete tripartite and balanced complete multipartite graphs
E Gethner, L Hogben, B Lidickż, F Pfender, A Ruiz, M Young
Journal of Graph Theory 84 (4), 552-565, 2017
152017
Linear forests and ordered cycles
G Chen, R Faudree, R Gould, M Jacobson, L Lesniak, F Pfender
Discussiones Mathematicae Graph Theory 24 (3), 359-372, 2004
142004
Vertex colouring edge weightings with integer weights at most 6
M Kalkowski, M Karonski, F Pfender
Rostocker Mathematisches Kolloquium 64, 39-43, 2009
132009
On -Ordered Bipartite Graphs
JR Faudree, RJ Gould, F Pfender, A Wolf
the electronic journal of combinatorics 10 (1), R11, 2003
132003
The system can't perform the operation now. Try again later.
Articles 1–20